MathSciNet Relay Station
MathSciNet bibliographic data
MR2657744 47H10 (47H09 47J25)
Yildirim, İsa; Özdemir, Murat; Kiziltunç, Hükmi On the convergence of a new two-step iteration in the class of quasi-contractive operators. Int. J. Math. Anal. (Ruse) 3 (2009), no. 37-40, 1881–1892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement